RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 2, Pages 301–305 (Mi dan8213)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On two problems for a hyperbolic equation in the characteristic triangle

N. Yu. Kapustin

Lomonosov Moscow State University

Full text: PDF file (588 kB)

Bibliographic databases:
UDC: 517.956.32
Presented: А. Н. Тихонов
Received: 11.11.1985

Citation: N. Yu. Kapustin, “On two problems for a hyperbolic equation in the characteristic triangle”, Dokl. Akad. Nauk SSSR, 293:2 (1987), 301–305

Citation in format AMSBIB
\Bibitem{Kap87}
\by N.~Yu.~Kapustin
\paper On two problems for a hyperbolic equation in the characteristic
triangle
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 2
\pages 301--305
\mathnet{http://mi.mathnet.ru/dan8213}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=884037}
\zmath{https://zbmath.org/?q=an:0668.35052}


Linking options:
  • http://mi.mathnet.ru/eng/dan8213
  • http://mi.mathnet.ru/eng/dan/v293/i2/p301

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Troitskaya, “On the first boundary value problem for a hyperbolic equation in the plane”, Math. Notes, 65:2 (1999), 242–252  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:12
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019